# SDR SWAA2014100732699

- Difficulty date: September 28, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 23,860 hours, 14,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT DOOR OVERWING EMER INDICATOR LAMP INOPERATIVE.  R & R LIGHT ASSEMBLY IAW AMM.
